# SDR EIA2007075

- Difficulty date: March 17, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 101,270 hours, 23,435 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Attach Fitting
- Part number: 65B1047213
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 4 FLAP TRACK FWD FITTING MATING SURFACE OF BEARING FOUND WITH PITTING CORROSION.  BEARING REMOVED AS PER SB 747-57-2325 FIG 30.  FITTING HOLE FOUND PITTED AND BORING ACCOMPLISHED PER SB 747-57-2325 STEP 7.  CARRIED OUT FPI NIL CRACKS FOUND.  CHAMFER CARRIED OUT PER SB 747-57-2325 STEP 15 & 16.  FOUND SATISFACTORY.  FABRICATED BUSHING PER SB 747-57-2262 FIG 13 CADMIUM PLATED BUSHING AND INSTALLED.
